The Jacobian Conjecture: symmetric reduction and solution in the symmetric cubic linear case

Volume 87 / 2005

Ludwik M. Drużkowski Annales Polonici Mathematici 87 (2005), 83-92 MSC: 14R15, 14R10. DOI: 10.4064/ap87-0-7


Let $\mathbb K$ denote $\mathbb R$ or $\mathbb C$, $n>1$. The Jacobian Conjecture can be formulated as follows: If $F:{\mathbb K}^n \to {\mathbb K}^n$ is a polynomial map with a constant nonzero jacobian, then $F$ is a polynomial automorphism. Although the Jacobian Conjecture is still unsolved even in the case $n=2$, it is convenient to consider the so-called Generalized Jacobian Conjecture (for short (GJC)): the Jacobian Conjecture holds for every $n>1$. We present the reduction of (GJC) to the case of $F$ of degree $3$ and of symmetric homogeneous form and prove (JC) for maps having cubic linear form with symmetric $F'(x)$, more precisely: polynomial maps of cubic linear form with symmetric $F'(x)$ and constant nonzero jacobian are tame automorphisms.


  • Ludwik M. DrużkowskiInstitute of Mathematics
    Jagiellonian University
    Reymonta 4
    30-059 Kraków, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image